RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2016, Volume 189, Number 2, Pages 279–285 (Mi tmf9226)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonperturbative quantization of models of massive non-Abelian gauge fields with spontaneously broken symmetry

A. A. Slavnov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We propose a new method for uniquely quantizing models of massive non-Abelian gauge fields with spontaneously broken symmetry applicable outside the framework of a perturbation theory in the coupling constant.

Keywords: Brout–Englert–Higgs–Kibble model, renormalization of gauge-invariant theories, spontaneous symmetry breaking

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/tmf9226

Full text: PDF file (298 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2016, 189:2, 1645–1650

Bibliographic databases:

Document Type: Article
Received: 12.05.2016

Citation: A. A. Slavnov, “Nonperturbative quantization of models of massive non-Abelian gauge fields with spontaneously broken symmetry”, TMF, 189:2 (2016), 279–285; Theoret. and Math. Phys., 189:2 (2016), 1645–1650

Citation in format AMSBIB
\Bibitem{Sla16}
\by A.~A.~Slavnov
\paper Nonperturbative quantization of models of massive non-Abelian gauge fields with spontaneously broken symmetry
\jour TMF
\yr 2016
\vol 189
\issue 2
\pages 279--285
\mathnet{http://mi.mathnet.ru/tmf9226}
\crossref{https://doi.org/10.4213/tmf9226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016TMP...189.1645S}
\elib{http://elibrary.ru/item.asp?id=27485056}
\transl
\jour Theoret. and Math. Phys.
\yr 2016
\vol 189
\issue 2
\pages 1645--1650
\crossref{https://doi.org/10.1134/S0040577916110088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000389995500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85002518031}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9226
  • https://doi.org/10.4213/tmf9226
  • http://mi.mathnet.ru/eng/tmf/v189/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Lie–Poisson structures over differential algebras”, Theoret. and Math. Phys., 192:3 (2017), 1337–1349  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. A. Slavnov, “A possibility to describe models of massive non-Abelian gauge fields in the framework of a renormalizable theory”, Theoret. and Math. Phys., 193:3 (2017), 1826–1833  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. A. Slavnov, “Renormalizability and unitarity of the Englert–Broute–Higgs–Kibble model”, Theoret. and Math. Phys., 197:2 (2018), 1611–1614  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:212
    References:28
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019